# SDR GTIA2022090836644

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 22,351 hours, 10,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R2 JUMPSEAT FLASHLIGHT IS INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R R2 FLASHLIGHT ASSY IAW SPIRIT DRAWING NK320 EQ. THIS CLEARS DMI 2894750-1. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
